MathSciNet Relay Station
MathSciNet bibliographic data
MR1289491 11F70 (11F27 22E55)
Kudla, Stephen S.; Rallis, Stephen A regularized Siegel-Weil formula: the first term identity. Ann. of Math. (2) 140 (1994), no. 1, 1–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement